# SDR ASAA2017031420174

- Difficulty date: March 14, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 41,149 hours, 12,110 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED DURING CLIMB. AUTO-PILOT TRIM NOT WORKING PROPERLY. MAIN ELECTRIC TRIM WORKS NORMALLY. GROUNDED - YES. PERFORMED GVI ON STABILIZER JACK SCREW, NO FOREIGN OBJECT FOUND. PERFORMED SPEED/STAB TRIM TEST GROUP 32 THREE TIMES, NO DEFECTS NOTED. PERFORMED LAND VERIFY TEST, REF AMM 22-11-00/201 GROUP 49, THREE TIMES, NO DEFECTS NOTED. AIRCRAFT REMAINS AUTOLAND/HGS QUALIFIED. STATUS SCREW REFLECTS SAME.
